# SDR UALA2010041201196

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 34,850 hours, 7,690 cycles
- Engine: Pwa PT6A66
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 11511007
- Part serial: 50
- Condition: Faulty
- Location: Bleed System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG 'BLEED PRSOV L' DISPLAYED ON ARRIVAL.  REPLACED LT ASCPC.  SYS OPERATION NORMAL.
